Lump at injection site of B12 or MTX

Hi everyone,

I have been injecting B12 and MTX into my stomach, alternating the left and right side, for eight months. Today I noticed a little sore lump deep under the skin about where I have been injecting.

Does anyone else have this experience? if so, does it go away on its own, or should I contact the Dr.?

Thanks for your help.

I have never had this happen but can understand how a deep bruise would not show in the skin but be very tender. No harm in calling the doctors office on the next business day and getting a Rheumatology nurse's opinion. Keep an eye on it. If it is a little hematoma it will reduce in size esp. with heat. If it is infection it will enlarge and perhaps ooze some fluid. I hope it is nothing serious and resolves quickly and I do think it will. But better to call and ease your mind.

Thanks Michael, I will take your advise. :)

My pleasure! This is where old nurses end up, I think!

And thank God you are here.



michael in vermont said:

My pleasure! This is where old nurses end up, I think!

You are so silly! Wait, I’m not “old”! It’s the cane and the gimpy tag making me look old.



michael in vermont said:

My pleasure! This is where old nurses end up, I think!

Thanks Our Jane and Grumpy you are right: I am old and you are not! What was I thinking!